MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2H3
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Chest Pain (1776); Dysphagia/ Odynophagia (1815); Emotional Changes (1831); Heartburn/Indigestion (1883); Pain (1994); Hernia (2240); Discomfort (2330); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for robotic laparoscopic therapeutic treatment of an incarcerated paraesophageal hernia.It was reported that after the implant, the patient experienced hernia recurrence, adhesions, and pain.Post-operative treatment included additional surgery and revision surgery.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for robotic laparoscopic therapeutic treatment of an incarcerated paraesophageal hernia.It was reported that after the implant, the patient experienced hernia recurrence, adhesions, pain, impaired transit of the marshmallow bolus across the ge junction with statis in distal esophagus, ge reflux, chest/epigastric pain, dysphagia, & indigestion/heartburn.Post-operative treatment included additional surgery, revision surgery, esophagram, hernia repair, anterior fundoplication, hernia sac excised, & esophagogastroscopy.
 
Additional Manufacturer Narrative
(patient codes, ime e2402: impaired transit of marshmallow bolus across ge junction, statis in distal esophagus, ge reflux) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7, h6 (ime, imf, device codes) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for robotic laparoscopic therapeutic treatment of an incarcerated paraesophageal hernia.It was reported that after the implant, the patient experienced hernia recurrence, adhesions, pain, impaired transit of the marshmallow bolus across the ge junction with statis in distal esophagus, ge reflux, chest/epigastric pain, dysphagia, failure of mesh, emotional harm, discomfort, (&) indigestion/heartburn.Post-operative treatment included additional surgery, revision surgery, esophagram, hernia repair, anterior fundoplication, adhesiolysis, hernia sac excised, medication (&) esophagogastroscopy.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key11851839
Report Number9615742-2021-01278
Device Sequence Number20605284
Product Code FTL
UDI-Device Identifier10884521178465
UDI-Public10884521178465
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K040998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberPCO2H3
Device Catalogue NumberPCO2H3
Device Lot NumberPSE0042M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer05/22/2024
10/16/2024
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date05/31/2024
10/21/2024
Date Device Manufactured05/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight113 KG